Volume 6, issue 2 (2002)

Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Lengths of simple loops on surfaces with hyperbolic metrics
495

Feng Luo and Richard Stong

Quantum $SU(2)$ faithfully detects mapping class groups modulo center
523

Michael H Freedman, Kevin Walker and Zhenghan Wang

Virtual Betti numbers of genus 2 bundles
541

Joseph D Masters

Caractères sur l'algèbre de diagrammes trivalents Lambda
563

Bertrand Patureau-Mirand

Boundary curves of surfaces with the 4–plane property
609

Tao Li

Convergence groups from subgroups
649

Eric L Swenson

A compendium of pseudoholomorphic beasts in $\mathbb{R}{\times}(S^1{\times}S^2)$
657

Clifford Henry Taubes

Regenerating hyperbolic cone structures from Nil
815

Joan Porti

A chain rule in the calculus of homotopy functors
853

John R Klein and John Rognes

Attaching handlebodies to 3–manifolds
889

Marc Lackenby

Volume change under drilling
905

Ian Agol

Construction of 2–local finite groups of a type studied by Solomon and Benson
917

Ran Levi and Bob Oliver

Publication of this issue is now complete.